Transverse Kähler geometry of Sasaki manifolds and toric Sasaki-Einstein manifolds

Akito Futaki Tokyo Institute of Technology Hajime Ono Tokyo University of Science Guofang Wang University Magdeburg

Differential Geometry mathscidoc:1609.10150

Journal of Differential Geometry, 83, (3), 585-635, 2009
In this paper we study compact Sasaki manifolds in view of transverse K¨ahler geometry and extend some results in K¨ahler geometry to Sasaki manifolds. In particular we define integral invariants which obstruct the existence of transverse K¨ahler metric with harmonic Chern forms. The integral invariant f1 for the first Chern class case becomes an obstruction to the existence of transverse K¨ahler metric of constant scalar curvature. We prove the existence of transverse K¨ahler-Ricci solitons (or Sasaki-Ricci soliton) on compact toric Sasaki manifolds whose basic first Chern form of the normal bundle of the Reeb foliation is positive and the first Chern class of the contact bundle is trivial. We will further show that if S is a compact toric Sasaki manifold with the above assumption then by deforming the Reeb field we get a Sasaki-Einstein structure on S. As an application we obtain Sasaki-Einstein metrics on the U(1)-bundles associated with the canonical line bundles of toric Fano manifolds, including as a special case an irregular toric Sasaki-Einstein metrics on the unit circle bundle associated with the canonical bundle of the two-point blow-up of the complex projective plane.
No keywords uploaded!
[ Download ] [ 2016-09-11 20:34:44 uploaded by admin ] [ 1065 downloads ] [ 0 comments ]
@inproceedings{akito2009transverse,
  title={Transverse Kähler geometry of Sasaki manifolds and toric Sasaki-Einstein manifolds},
  author={Akito Futaki, Hajime Ono, and Guofang Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911203444293472807},
  booktitle={Journal of Differential Geometry},
  volume={83},
  number={3},
  pages={585-635},
  year={2009},
}
Akito Futaki, Hajime Ono, and Guofang Wang. Transverse Kähler geometry of Sasaki manifolds and toric Sasaki-Einstein manifolds. 2009. Vol. 83. In Journal of Differential Geometry. pp.585-635. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911203444293472807.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved